# SDR ASAA2019071430053

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 41,279 hours, 12,305 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C N8420001 RIGHT ENGINE HARNESS INSPECTION FOUND BLACK BRAID TORN AT CJ10 DISCONNECT. DAMAGED BRAID IS ON THE J10 HARNESS. GROUNDED - YES. REMOVED AND REPLACED J10 HARNESS IAW AMM 73-21-06. FOR ALL HARNESS TESTS REF L/P 11973794, ALL TESTS PASSED.
